Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The integration of a sequence of functions and its application to iterated integrals


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 9 (1908), 339-372
MSC: Primary 28A35
DOI: https://doi.org/10.1090/S0002-9947-1908-1500817-4
MathSciNet review: 1500817
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500817-4
Article copyright: © Copyright 1908 American Mathematical Society